JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EIGENVALUES OF A RANDOM WALK ON ORIENTED MATROIDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EIGENVALUES OF A RANDOM WALK ON ORIENTED MATROIDS
Ahn, Seung-Ho; Bang, Shin-Ok;
  PDF(new window)
 Abstract
We generalize the results about eigenvalues of random walks on central hyperplane arrangements computed by Bidigare, Hanlon and Rockmore to the cases of random walks on oriented matroids.
 Keywords
hyperplane;arrangement;oriented matroid;random walk;
 Language
English
 Cited by
 References
1.
T. P. Bidigare, P. Hanlon, and D. Rockmore, A combinatorial description of the spectrum for the Tsetlin library and its generalization to hyperplane arrange- ments, Duke Math. J. 99 (1999), no. 1, 135-174 crossref(new window)

2.
A. Bjorner, M. Las Vergnas, B. Sturmfels, N. White, and G. M. Ziegler, Ori- ented matroids, Encyclopedia of Mathematics and its Applications 46, Cambridge University Press, Cambridge, 1993

3.
K. S. Brown and P. Diaconics, Random walks and hyperplane arrangements, Ann. Probab. 26 (1998), no. 4, 1813-1854 crossref(new window)

4.
P. Orlik and H. Terao, Arrangements of hyperplanes, Grundlehren der Mathe- matischen Wissenschaften 300, Springer-Verlag, Berlin, 1992